advertisement
Question
Posted by: carol | 2010/01/09

contraceptives and pregnancy

I started using Nur-Isterate as a preventative method over a year and few months and decided to stop February 2008. Since then my husband and I have been trying to have a baby, but our attempt is failing. I heard my friends saying my gynaecologist was suppose to give me a pill or injection to clear the injection out of my sytem, which was not done. I' m thinking that there might be Nur-Isterate in my blood sytem. Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

plesae post your question on the gynae forum - they will be in the best position to assist you.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sexologist | 2010/01/10

plesae post your question on the gynae forum - they will be in the best position to assist you.

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement